Alert archive / New York / Small Craft Advisories in 2013
Small Craft Advisory 53, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at May 15, 2013, 3:41 PM EDT. It took effect at May 16, 2013, 10:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2013, 3:41 PM EDT (19:41 UTC)
- In effect from
- May 16, 2013, 10:00 AM EDT
- Expired
- May 16, 2013, 5:56 PM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
132 WHUS71 KBUF 151941 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 341 PM EDT WED MAY 15 2013 LEZ040-041-160345- /O.CON.KBUF.SC.Y.0052.000000T0000Z-130516T0200Z/ /O.NEW.KBUF.SC.Y.0053.130516T1400Z-130516T2200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 341 PM EDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EDT THURSDAY. * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ043-160345- /O.CON.KBUF.SC.Y.0052.130515T2000Z-130516T0800Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 341 PM EDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS...WEST 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-160345- /O.CON.KBUF.SC.Y.0052.000000T0000Z-130516T0800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 341 PM EDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS...WEST 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-160345- /O.CON.KBUF.SC.Y.0052.130515T2000Z-130516T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 341 PM EDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WINDS...WEST 20 TO 25 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SLZ022-024-160200- /O.CON.KBUF.SC.Y.0052.130515T2000Z-130516T0200Z/ SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 341 PM EDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-LOZ030-160200- /O.CON.KBUF.SC.Y.0052.000000T0000Z-130516T0200Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- 341 PM EDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...WEST 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
027 WHUS71 KBUF 152215 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 615 PM EDT WED MAY 15 2013 LEZ020-LOZ030-SLZ022-024-152315- /O.CAN.KBUF.SC.Y.0052.000000T0000Z-130516T0200Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 615 PM EDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA. $$ LEZ040-041-160615- /O.CON.KBUF.SC.Y.0052.000000T0000Z-130516T0200Z/ /O.CON.KBUF.SC.Y.0053.130516T1400Z-130516T2200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 615 PM EDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM EDT THURSDAY... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-043-160615- /O.CON.KBUF.SC.Y.0052.000000T0000Z-130516T0800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 615 PM EDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-160615- /O.CON.KBUF.SC.Y.0052.000000T0000Z-130516T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 615 PM EDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
952 WHUS71 KBUF 160027 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 827 PM EDT WED MAY 15 2013 LEZ040-041-160830- /O.CAN.KBUF.SC.Y.0052.000000T0000Z-130516T0200Z/ /O.CON.KBUF.SC.Y.0053.130516T1400Z-130516T2200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 827 PM EDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS...WEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-043-160800- /O.CON.KBUF.SC.Y.0052.000000T0000Z-130516T0800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 827 PM EDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-160830- /O.CON.KBUF.SC.Y.0052.000000T0000Z-130516T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 827 PM EDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
510 WHUS71 KBUF 160233 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1033 PM EDT WED MAY 15 2013 LOZ042-043-160345- /O.CAN.KBUF.SC.Y.0052.000000T0000Z-130516T0800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1033 PM EDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED. $$ LOZ044-045-161045- /O.CON.KBUF.SC.Y.0052.000000T0000Z-130516T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1033 PM EDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THURSDAY... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-161045- /O.CON.KBUF.SC.Y.0053.130516T1400Z-130516T2200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1033 PM EDT WED MAY 15 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM EDT THURSDAY... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
405 WHUS71 KBUF 160713 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 313 AM EDT THU MAY 16 2013 LEZ020-161515- /O.EXA.KBUF.SC.Y.0053.130516T1400Z-130516T2200Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 313 AM EDT THU MAY 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING. * WINDS...WEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ030-161515- /O.EXA.KBUF.SC.Y.0053.130516T1400Z-130516T2200Z/ LOWER NIAGARA RIVER- 313 AM EDT THU MAY 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING. * WINDS...WEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-043-161515- /O.EXA.KBUF.SC.Y.0053.130516T1400Z-130516T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 313 AM EDT THU MAY 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING. * WINDS...WEST 15 TO 20 KNOTS. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-161515- /O.CON.KBUF.SC.Y.0052.000000T0000Z-130516T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 313 AM EDT THU MAY 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ040-041-161515- /O.CON.KBUF.SC.Y.0053.130516T1400Z-130516T2200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 313 AM EDT THU MAY 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
415 WHUS71 KBUF 161435 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1035 AM EDT THU MAY 16 2013 LEZ040-041-162200- /O.CON.KBUF.SC.Y.0053.000000T0000Z-130516T2200Z/ LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- 1035 AM EDT THU MAY 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ044-045-162200- /O.CON.KBUF.SC.Y.0052.000000T0000Z-130516T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 1035 AM EDT THU MAY 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-162200- /O.CON.KBUF.SC.Y.0053.000000T0000Z-130516T2200Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- 1035 AM EDT THU MAY 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ030-162200- /O.CON.KBUF.SC.Y.0053.000000T0000Z-130516T2200Z/ LOWER NIAGARA RIVER- 1035 AM EDT THU MAY 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ042-043-162200- /O.CON.KBUF.SC.Y.0053.000000T0000Z-130516T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1035 AM EDT THU MAY 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
625 WHUS71 KBUF 162156 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 556 PM EDT THU MAY 16 2013 LEZ020-040-041-LOZ030-042-043-162300- /O.CAN.KBUF.SC.Y.0053.000000T0000Z-130516T2200Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 556 PM EDT THU MAY 16 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL CONTINUE TO DIMINISH THROUGH THE EVENING HOURS. $$ LOZ044-045-162300- /O.CAN.KBUF.SC.Y.0052.000000T0000Z-130516T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 556 PM EDT THU MAY 16 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL CONTINUE TO DIMINISH THROUGH THE EVENING HOURS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at May 15, 1:41 PM EDT, 2 hours earlier.
Area forecast discussion, May 15, 1:41 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
141 PM EDT WED MAY 15 2013
.SYNOPSIS...
A WEAK AND DRY COLD FRONT WILL SWEEP ACROSS THE REGION THIS
EVENING. HIGH PRESSURE WILL THEN SLOWLY MOVE INTO THE NORTHEAST
PORTION OF THE COUNTRY FOR THE LATTER HALF OF THE WEEK WITH A RETURN
TO DRY WEATHER AND SPRINGTIME WARMTH...LASTING INTO THE WEEKEND.
&&
.NEAR TERM /THROUGH THURSDAY/...
A WARM FRONT IS MOVING THROUGH WESTERN NY THIS AFTERNOON WITH A DRY
COLD FRONT ON ITS HEELS. 15Z AND 16Z AMDAR DATA SHOW A LOW LEVEL
ADIABATIC LAPSE RATE THROUGH 900MB WITH A 50KT WIND JUST OFF THE
SURFACE. SOME OF THIS IS MIXING DOWN WITH A GUST TO 51MPH AT KBUF
AT 1PM. GUSTS AND AND SUSTAINED WINDS ARE FLIRTING WITH LOCAL
ADVISORY CRITERIA BUT WIND FORECAST IS ALREADY QUITE HIGH WITH GUSTS
IN THE 40-45 MPH RANGE SINCE YESTERDAY MORNING.
COLD FRONT ARRIVES LATER THIS AFTERNOON/EVENING. ABOVE MENTIONED
AMDAR DATA SHOWS AND INVERSION AROUND 850MB. DO NOT EXPECT ANY
CONVECTIVE DEVELOPMENT AS THERE IS NOTHING UPSTREAM AND INVERSION
NECESSITATES ONGOING ELEVATED CONVECTION THIS AFTERNOON FOR MOST OF
WESTERN NY. WILL HAVE TO WATCH AREAS EAST OF KSYR WHERE THERE THERE
WILL BE A BIT MORE MOISTURE/LOW LEVEL CONVERGENCE. IF CONVECTION
DOES DEVELOP THERE...IT WOULD BE ALONG THE THRUWAY AND/OVER THE
EASTERN EDGE OF OSWEGO/LEWIS COUNTIES.
OTHERWISE EXPECT BOUNDARY LAYER WINDS TO QUICKLY DECOUPLE FROM
HIGHER WINDS ALOFT AFTER SUNSET...WITH A QUIET AND CLEAR NIGHT IN
STORE FOR WESTERN NY...WITH A LOW POSSIBILITY OF SOME HIGHER CLOUDS
GRAZING THE FAR WESTERN COUNTIES OVERNIGHT.
ON THURSDAY...EXPECT ANOTHER BREEZY AFTERNOON...ALTHOUGH WINDS WILL
BE NOTABLY LOWER THAN TODAY. OTHERWISE EXPECT CLEAR SKIES MORE MOST
LOCATIONS...WITH A WEAK CONVERGENT LINE OF CLOUDS FROM KIAG-KFZY IN
THE AFTERNOON. IT SHOULD BE TOO DRY FOR THUNDERSTORM DEVELOPMENT.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
THE END OF THE WEEK WILL FEATURE FAIR SKIES AND SEASONABLY WARM
TEMPERATURES AS THE REGION COMES UNDER THE INFLUENCE OF HIGH
PRESSURE THAT WILL BE BUILDING ACROSS THE GREAT LAKES IN THE WAKE OF
THE LOW PRESSURE SYSTEM THAT WILL BE AFFECTING THE LOWER GREAT LAKES
TODAY.
LOOK FOR TEMPERATURES TO DIP INTO THE LOW TO MID 40S THURSDAY NIGHT
AS A SECONDARY COOL FRONT DROPS ACROSS NEW YORK STATE FROM CANADA
BEFORE STALLING OUT NEAR THE NY/PA STATE LINE. THIS COOLER AIRMASS
WILL RESULT IN TEMPS ON FRIDAY THAT SHOULD RUN CLOSE TO NORMAL WITH
HIGHS IN THE UPPER 60S ACROSS MOST AREAS...WITH LOWER 60S ACROSS THE
TUG HILL. WHILE WE WILL CERTAINLY SEE PLENTY ON SUNSHINE AGAIN ON
FRIDAY...THERE IS A POSSIBILITY THAT WE MAY SEE AN INCREASE IN
MID-HIGH CLOUDS FRIDAY NIGHT AS THE FRONTAL BOUNDARY BEGINS TO LIFT
NORTH ONCE AGAIN...THIS TIME AS A WARM FRONT. ACCORDINGLY...LOWS
WILL RUN WARMER AS COMPARED TO THURSDAY NIGHT...IN THE LOW TO MID 50S
ALONG THE LAKE PLAINS WITH UPPER 40S ACROSS HIGHER ELEVATIONS OF THE
SOUTHERN TIER AND TUG HILL.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
SATURDAY AND SATURDAY NIGHT...THE FRONT WHICH HAS BEEN LURKING SOUTH
OF THE AREA WILL BEGIN TO LIFT NORTH AS A WARM FRONT. HOWEVER...
LATEST GFS/ECMWF HINTING AT SOME INCREASED BLOCKING AT HIGHER
LATITUDES WHICH WILL CONTINUE TO FORCE OR KEEP THE FRONT SOUTH OF
THE AREA...ALLOWING THE HIGH TO REMAIN IN CONTROL...POSSIBLY EVEN
THROUGH THE WEEKEND. FOR NOW WILL SUGGEST SOME LIMITED PROBABILITIES
BY SATURDAY NIGHT ACROSS WESTERN POTIONS OF THE AREA...WITH SLIGHTLY
BETTER CHANCES BY THE END OF THE WEEKEND.
A WARM FRONT WILL BE IN THE PROCESS OF LIFTING ACROSS THE LOWER
GREAT LAKES REGION SUNDAY BRING WITH IT A CHANCE FOR SOME SHOWERS
AND POSSIBLY EVEN A FEW RUMBLES OF THUNDER. EVEN MORE UNSETTLED
WEATHER WILL BE ON TAP FOR MONDAY THROUGH THE END OF THE FORECAST
PERIOD. RETURN FLOW AROUND THE FAR WESTERN PERIPHERAL OF THE SURFACE
HIGH CENTERED OFF THE EAST COAST AND AN ADVANCING LONGWAVE TROUGH
WILL HELP DRAW UP AN ABUNDANT AMOUNT OF MOISTURE ACROSS THE REGION
FOR A CHANCE AT MORE SHOWERS AND THUNDERSTORMS EACH DAY. IT WILL
ALSO ALLOW FOR DAYTIME HIGHS TO PUSH INTO THE 70S AS THE REGION WILL
REMAIN FIRMLY ENTRENCHED IN THE WARM SECTOR.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
A WARM FRONT IS QUICKLY MOVING ACROSS THE REGION THIS AFTERNOON WITH
A WEAK AND DRY COLD FRONT QUICKLY MOVING IN ON ITS HEELS. EXPECT
BREEZY TO WINDY CONDITIONS OVER THE LAKE PLAINS WITH A LOW LEVEL
50KT JET ABLE TO PARTIALLY MIX DOWN TO THE SURFACE. OTHERWISE VFR
CONDITIONS WILL EASILY LAST WELL INTO THE WEEKEND AS HIGH PRESSURE
SLOWLY MOVES INTO THE EASTERN US.
OUTLOOK...
THURSDAY THROUGH SUNDAY...VFR.
MONDAY...MOSTLY VFR WITH A CHANCE OF SHOWERS.
&&
.MARINE...
A TIGHT PRESSURE GRADIENT WILL CREATE SW TO W WINDS UP TO 30KTS
THROUGH THE AFTERNOON BEFORE WINDS DROP OFF SOME TONIGHT. WINDS
WILL PICK UP AGAIN BY AFTERNOON...BUT NOT QUITE AS STRONG AS TODAY.
FINE BOATING CONDITIONS WILL RETURN FOR THE END OF THE
WEEK...LASTING WELL INTO THE WEEKEND.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR LEZ020-
040-041.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LOZ030.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR LOZ043.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR LOZ042.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR LOZ044-
045.
SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
SLZ022-024.
&&
SYNOPSIS...ZAFF
NEAR TERM...ZAFF
SHORT TERM...WOOD
LONG TERM...TMA
AVIATION...ZAFF
MARINE...ZAFFHazardous weather outlook, May 15, 5:22 AM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 522 AM EDT WED MAY 15 2013 NYZ004>008-013-014-021-160930- WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-LIVINGSTON-ONTARIO- ALLEGANY- 522 AM EDT WED MAY 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-160930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 522 AM EDT WED MAY 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ001>003-010>012-019-020-085-160930- NIAGARA-ORLEANS-MONROE-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA- CATTARAUGUS-SOUTHERN ERIE- 522 AM EDT WED MAY 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. STRONG WINDS WILL DEVELOP THIS AFTERNOON ACROSS PORTIONS OF WESTERN NEW YORK IN ASSOCIATION WITH A COLD FRONTAL PASSAGE. WESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL BE POSSIBLE THIS AFTERNOON BEFORE QUICKLY DIMINISHING THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Local storm report, May 15, 9:47 AM EDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
947 AM EDT WED MAY 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM HAIL CHURCHVILLE 43.10N 77.88W
05/15/2013 M0.75 INCH MONROE NY TRAINED SPOTTER
&&
EVENT NUMBER BUF1300099
ARLocal storm report, May 15, 10:28 AM EDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1028 AM EDT WED MAY 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM HAIL 1 E HOLLEY 43.22N 78.01W
05/15/2013 E1.00 INCH ORLEANS NY PUBLIC
LASTED FOR ABOUT A MINUTE...THEN RAIN MELTED IT AWAY.
HAIL COVERED ROAD.
&&
EVENT NUMBER BUF1300100
ZAFFSpecial weather statement, May 15, 11:12 AM EDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1112 AM EDT WED MAY 15 2013
NYZ006>008-151615-
JEFFERSON NY-LEWIS NY-OSWEGO NY-
1112 AM EDT WED MAY 15 2013
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 1108 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND
STRONG GUSTY WINDS. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 24 MILES NORTHWEST OF STONY POINT TO HENDERSON
HARBOR TO PULASKI...AND MOVING EAST AT 40 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
WATERTOWN...
FORT DRUM...
LOWVILLE...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4343 7550 4348 7580 4343 7583 4342 7611
4357 7622 4380 7624 4391 7637 4388 7645
4393 7641 4387 7630 4390 7614 4392 7614
4396 7629 4411 7638 4424 7612 4430 7615
4439 7581 4415 7527 4395 7514 4362 7510
TMALocal storm report, May 15, 11:36 AM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1136 AM EDT WED MAY 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HAIL 4 WSW BROCKPORT 43.19N 78.01W
05/15/2013 M0.50 INCH ORLEANS NY TRAINED SPOTTER
&&
EVENT NUMBER BUF1300101
ARLocal storm report, May 15, 1:31 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
131 PM EDT WED MAY 15 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 AM HAIL 1 E HOLLEY 43.22N 78.01W
05/15/2013 E1.00 INCH ORLEANS NY PUBLIC
LASTED FOR ABOUT A MINUTE...THEN RAIN MELTED IT AWAY.
HAIL COVERED ROAD.
0900 AM HAIL 4 WSW BROCKPORT 43.19N 78.01W
05/15/2013 M0.50 INCH ORLEANS NY TRAINED SPOTTER
0908 AM HAIL SPENCERPORT 43.19N 77.81W
05/15/2013 M0.50 INCH MONROE NY TRAINED SPOTTER
0910 AM HAIL CHURCHVILLE 43.10N 77.88W
05/15/2013 M0.75 INCH MONROE NY TRAINED SPOTTER
&&
EVENT NUMBER BUF1300100 BUF1300101 BUF1300098 BUF1300099
ARThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 8:11 AM EDT | Severe Thunderstorm Warning | BUF | Niagara, Orleans | 49 min |
| May 15, 9:13 AM EDT | Special Weather Statement | BUF | Ontario | 47 min |
Nearby
Small Craft Advisories in New York, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.